MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ARTERIAL CLAMP- AC ARM LONG (620 MM) - ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ARTERIAL CLAMP- AC ARM LONG (620 MM) - ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-35
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H11: livanova deutschland manufactures the arterial clamp- ac arm long (620 mm).Serial read out (real time device parameters and setting recording file) of the essenz hlm was collected.A clamp has currently been sent to the center, to replace the complained one and it has not yet been replaced.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, at the exit from the cec, the arterial clamp- ac arm long displayed alarm arterial clamp defective.The perfusionist tried to silence the alarm, removed the tube from the clamp and replaced it.After reopening the clamp from the cockpit, from there no more alarms.There is no report of any patient injury.
 
Additional Manufacturer Narrative
Cockpit log files were provided and the analysis confirmed the reported conditions: the error codes 1200 and 141 indicating a hardware problem were stored on the date of the event.The arterial clamp was returned for investigations: error could be reproduced and traced back to a faulty in the motor of the clamp the issue was traced back to a faulty motor, therefore the ac spindle and the ac stator have been replaced.The unit was manufactured in 2024, and the dhr review did not reveal any nonconformity related to the reported issue.The statistical analysis of the complaints database did not reveal any adverse trends concerning this failure mode.The root cause of the reported issue has been traced back to a defective ac motor.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See intial report.

Brand Name
ARTERIAL CLAMP- AC ARM LONG (620 MM) - ESSENZ
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key21430802
Report Number9611109-2025-00069
Device Sequence Number4337186
Product Code DTQ
UDI-Device Identifier04033817903116
UDI-Public(01)04033817903116(11)240917
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-35
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown